# SDR 2020FA0000402

- Difficulty date: September 10, 2020
- Submitted: September 10, 2020
- Operation: General aviation
- Make and model: Eclips ECLIPSEEA500
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 25366
- Part serial: 571
- Condition: Failed
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT COMPUTER SYSTEM FAILED IN FLIGHT RESULTING IN CASCADING CAS MESSAGES.  NO DANGER TO FLIGHT AS REDUNDANT SYSTEM TOOK CONTROL.  SIMILAR OCCURRENCES HAVE BEEN REPORTED PREVIOUSLY.
